Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 14, 2015, 5:12 PM CDT for 5 counties in Wisconsin. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2015, 5:12 PM CDT (22:12 UTC)
- Expired
- Aug 14, 2015, 6:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Manitowoc County, WI, Outagamie County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 53 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 5:27 PM CDT | TSTM WND DMG | Chilton, WI | TREES DOWN |
| Aug 14, 5:30 PM CDT | HAIL 0.5 | 2 S Kaukauna, WI | ONE-HALF INCH HAIL REPORTED JUST SOUTH OF KAUKAUNA ON THE OUTAGAMIE/CALUMET COUNTY LINE. |
| Aug 14, 5:38 PM CDT | TSTM WND GST 55 | 4 E Kiel, WI | |
| Aug 14, 6:10 PM CDT | HAIL 1 | Greenville, WI | ONE INCH HAIL AT HIGHWAY 76 AND HIGHWAY 96. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2294 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS53 KGRB 142212
SVRGRB
WIC015-071-087-135-139-142300-
/O.NEW.KGRB.SV.W.0060.150814T2212Z-150814T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
WESTERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHWESTERN OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 512 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF DENMARK TO NEAR BRILLION TO 6
MILES EAST OF HIGH CLIFF STATE PARK TO NEAR MENASHA TO NEAR
FREMONT...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MENASHA AND HIGH CLIFF STATE PARK AROUND 515 PM CDT.
FREMONT AROUND 520 PM CDT.
CHILTON AROUND 525 PM CDT.
OSHKOSH AND LAKE POYGAN AROUND 530 PM CDT.
ST. NAZIANZ AROUND 535 PM CDT.
ST ANNA AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GREENVILLE...MILLHOME...BOOM BAY...RIVERMOOR...OMRO...NEW HOLSTEIN...
GRIMMS...HORTONVILLE...ST NAZIANZ AND EAA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4390 8871 4395 8888 4439 8886 4422 8814
4424 8803 4424 8792 4417 8789 4389 8792
4389 8816 4394 8816 4394 8840 4389 8840
TIME...MOT...LOC 2212Z 011DEG 30KT 4424 8776 4419 8795 4415 8817 4423
8849 4430 8879
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
754
WWUS53 KGRB 142228
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT FRI AUG 14 2015
WIC087-135-142237-
/O.CAN.KGRB.SV.W.0060.000000T0000Z-150814T2300Z/
WAUPACA WI-OUTAGAMIE WI-
528 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUPACA AND
SOUTHWESTERN OUTAGAMIE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE WARNING
HAS BEEN CANCELLED. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
EARLY THIS EVENING.
LAT...LON 4390 8871 4395 8888 4424 8878 4423 8818
4422 8814 4424 8804 4424 8792 4417 8789
4389 8792 4389 8816 4394 8816 4394 8840
4389 8840
TIME...MOT...LOC 2227Z 011DEG 30KT 4412 8779 4407 8798 4403 8820 4410
8852 4417 8882
$$
WIC015-071-139-142300-
/O.CON.KGRB.SV.W.0060.000000T0000Z-150814T2300Z/
WINNEBAGO WI-MANITOWOC WI-CALUMET WI-
528 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WINNEBAGO...WESTERN MANITOWOC AND CALUMET COUNTIES...
AT 527 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VALDERS TO NEAR ST. NAZIANZ TO NEAR CHILTON TO 6
MILES NORTH OF OSHKOSH TO NEAR LAKE POYGAN...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
OSHKOSH AROUND 535 PM CDT.
ST ANNA AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MILLHOME...BOOM BAY...RIVERMOOR...OMRO...NEW HOLSTEIN...GRIMMS...ST
NAZIANZ...EAA...DUNDAS AND RING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4390 8871 4395 8888 4424 8878 4423 8818
4422 8814 4424 8804 4424 8792 4417 8789
4389 8792 4389 8816 4394 8816 4394 8840
4389 8840
TIME...MOT...LOC 2227Z 011DEG 30KT 4412 8779 4407 8798 4403 8820 4410
8852 4417 8882
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG768
WWUS53 KGRB 142240
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 PM CDT FRI AUG 14 2015
WIC139-142249-
/O.CAN.KGRB.SV.W.0060.000000T0000Z-150814T2300Z/
WINNEBAGO WI-
540 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE WARNING HAS
BEEN CANCELLED. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE THROUGH
EARLY THIS EVENING.
LAT...LON 4397 8839 4406 8840 4423 8839 4423 8818
4422 8814 4424 8804 4424 8792 4417 8789
4389 8792 4389 8816 4394 8816 4394 8839
TIME...MOT...LOC 2239Z 011DEG 30KT 4404 8781 4399 8800 4395 8822 4402
8854 4409 8884
$$
WIC015-071-142300-
/O.CON.KGRB.SV.W.0060.000000T0000Z-150814T2300Z/
MANITOWOC WI-CALUMET WI-
540 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN MANITOWOC AND CALUMET COUNTIES...
AT 539 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VALDERS TO NEAR ST. NAZIANZ TO NEAR ST ANNA TO
OSHKOSH TO NEAR LAKE POYGAN...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
ST ANNA AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HILBERT...MILLHOME...BROTHERTOWN...WELLS...NEW HOLSTEIN...GRIMMS...
HARRISON...ST NAZIANZ...DUNDAS AND POTTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4397 8839 4406 8840 4423 8839 4423 8818
4422 8814 4424 8804 4424 8792 4417 8789
4389 8792 4389 8816 4394 8816 4394 8839
TIME...MOT...LOC 2239Z 011DEG 30KT 4404 8781 4399 8800 4395 8822 4402
8854 4409 8884
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG690
WWUS53 KGRB 142252
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 PM CDT FRI AUG 14 2015
WIC015-071-142300-
/O.EXP.KGRB.SV.W.0060.000000T0000Z-150814T2300Z/
MANITOWOC WI-CALUMET WI-
552 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MANITOWOC AND CALUMET
COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH AS SCATTERED SHOWERS AND THUNDERSTORMS
WILL END THIS EVENING.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST MANITOWOC
COUNTY UNTIL 615 PM.
LAT...LON 4397 8839 4406 8840 4423 8839 4423 8818
4422 8814 4424 8804 4424 8792 4417 8789
4389 8792 4389 8816 4394 8816 4394 8839
TIME...MOT...LOC 2247Z 011DEG 30KT 4404 8781 4399 8800 4395 8822 4402
8854 4409 8884
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:34 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 14, 2:34 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 234 PM CDT FRI AUG 14 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 234 PM CDT FRI AUG 14 2015 WEAK BOUNDARY EXPECTED TO DROP SOUTH ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG THE BOUNDARY THROUGH EARLY EVENING...WITH THE ACTIVITY WANING OR ENDING BY MIDNIGHT. AREAS OF FOG ARE EXPECTED LATE TONIGHT. HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN ON SATURDAY. IT MAY BE A DEGREE OR TWO COOLER NEAR LAKE MICHIGAN DUE TO EAST/SOUTHEAST FLOW. OTHERWISE...LITTLE CHANGES MADE TO LOWS TONIGHT AND HIGHS ON SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 234 PM CDT FRI AUG 14 2015 LONG-RANGE MODELS AND ENSEMBLES CONT TO SHOW THE UPR RDG WEAKENING/RETROGRADING FROM THE CNTRL CONUS TO THE SW CONUS THIS WEEKEND. MEANWHILE...BROAD UPR TROFFING TO TAKE OVER FROM THE PACIFIC NW EWD TO NRN SECTIONS OF THE GREAT LAKES EARLY NEXT WEEK BEFORE THIS TROF SHARPENS AND PUSHES INTO THE GREAT LAKES MID- WEEK. PCPN CHCS TO MAINLY BE TIED TO A PAIR OF CDFNTS (SUNDAY NGT/MON AND WED/WED NGT)...HOWEVER THIS PATTERN WL BRING UNSETTLED WEATHER CONDITIONS FOR MUCH OF NEXT WEEK. TEMPS WL BE WELL-ABOVE NORMAL THIS WEEKEND...DROP BELOW NORMAL EARLY NEXT WEEK AND RETURN TO NEAR NORMAL LEVELS LATER NEXT WEEK. THE UPR RDG WL BEGIN TO GET SUPPRESSED SWD SAT NGT AS A SHORTWAVE TROF MOVES E-NE ACROSS THE UPR MS VALLEY TOWARD SW ONTARIO. A CDFNT ASSOCIATED WITH THE SHORTWAVET TROF IS FCST TO PUSH INTO THE UPR MS VALLEY LATE SAT NGT...BUT ALL OF THESE WEATHER FEATURES TO STILL BE FAR ENUF AWAY TO KEEP ANY PCPN AT BAY. LOOK FOR ANOTHER MILD AND MUGGY NGT OVER NE WI WITH LATE NGT PATCHY FOG DEVELOPING. MIN TEMPS TO RANGE FROM 65 TO 70 DEGS OVER MOST OF THE AREA. WHILE MOST OF THE MID-LEVEL FORCING TO MOVE ACROSS ONTARIO...THE CDFNT IS FCST TO MAKE SLOW PROGRESS TOWARD NW WI BY LATE SUNDAY AFTERNOON. SINCE THERE IS STILL SOME SEMBLENCE OF A CAP OVERHEAD AND A LACK OF A TRIGGER...HAVE KEPT THE DRY FCST INTACT OVER NE WI WITH ANOTHER VERY WARM AND HUMID DAY ON TAP. MAX TEMPS WL RANGE FROM THE MID 80S N-CNTRL WI...MID TO UPR 80S NEAR LAKE MI TO AROUND 90 DEGS E-CNTRL WI. THE CDFNT IS EXPECTED TO SLOWLY PUSH EAST AND REACH A LINE ROUGHLY FROM NE WI TO W-CNTRL WI BY 12Z MON. INSTABILITY PARAMETERS WL WEAKEN OVRNGT...HOWEVER THE REGION TO BE LOCATED IN THE FAVORABLE RIGHT ENTRANCE REGION OF THE UPR JET FOR ADDITIONAL LIFT TO THE LIFT FROM THE CDFNT. LOW-LEVEL MOISTURE TO BE ABUNDANT WITH DEW POINTS IN THE 60S AND PW VALUES BETWEEN 1.5 AND 1.75". THE FNT ITSELF DOES APPEAR TO BE MOVING A LITTLE SLOWER THAN THE MODELS WERE ADVERTISING YESTERDAY...THUS HAVE LOWERED POPS SOMEWHAT FOR E-CNTRL WI...WHILE FOCUSING THE HIGHEST POPS ALONG THE BOUNDARY. MIN TEMPS TO RANGE FROM THE UPR 50S TO LWR 60S N-CNTRL...TO THE UPR 60S E-CNTRL WI. THE SLOWER FRONTAL MOVEMENT TRANSLATES TO KEEPING HIGHER POPS IN THE FCST LONGER ON MON AS THE FNT MAY NOT CLEAR E-CNTRL WI UNTIL LATE MON AFTERNOON. N-CNTRL WI MAY BE ABLE TO START DRYING OUT LATE IN THE DAY AS AN AREA OF HI PRES SAGS SWD FROM ONTARIO. MAX TEMPS TO BE MUCH COOLER THAN THE WEEKEND DUE TO ALL THE CLOUDS/PCPN IN THE VCNTY. READINGS ARE EXPECTED TO BE IN THE LWR TO MID 70S NORTH...MID 70S TO AROUND 80S DEGS SOUTH. MAY NEED TO CARRY A SMALL POP OVER SRN SECTIONS OF THE FCST AREA MON EVENING AS THE FNT BEGINS TO SLOW DOWN EVEN MORE. THE BIGGER QUESTION NOW FOR THE REST OF MON NGT INTO TUE IS HOW FAR SOUTH WL THIS FNT GET BEFORE STALLING ALTOGETHER? OTHER THAN THE GEM...THE OTHER MODELS ARE NOW STALLING THE BOUNDARY NEAR THE WI/IL BORDER AS OPPOSED TO N-CNTRL WI YESTERDAY. WHILE THE REST OF MON NGT INTO TUE MORNING APPEARS TO STAY DRY...IT IS BECOMING MORE POSSIBLE THAT A SURGE OF ISEN LIFT FROM THE SW MAY CREEP TOWARD THE FCST AREA TUE AFTERNOON. DUE TO THIS POSSIBILITY...HAVE ADDED A SMALL POP TO THE FCST. MAX TEMPS FOR TUE TO GENERALLY BE IN THE LWR TO MID 70S. TUE NGT THRU WED DEFINITELY HAS AN UNSETTLED LOOK TO IT AS A STRONG SHORTWAVE TROF PUSHES EWD INTO THE GREAT LAKES WITH THE OLD FRONTAL BOUNDARY RETURNING NORTH AS A WRMFNT THRU WI. THE GFS LOOKS QUESTIONABLE WITH REGARDS TO "BOMBING" A SFC LOW OVER WI... HOWEVER DYNAMICS LOOK STRONG ENUF TO WARRANT HI POPS DURING THIS PERIOD. AS ONE WOULD SUSPECT...THERE IS ALSO TIMING DIFFERENCES WITH THIS SYSTEM...THUS POPS KEPT MAINLY IN THE CHC CATEGORY FOR NOW. PCPN CHCS COULD VERY WELL LINGER THRU MOST OF WED NGT AS THE SYSTEM CONTS TO LIFT NEWD INTO CANADA. A WEAK AREA OF HI PRES IS PROGGED TO MOVE BY TO OUR SOUTH AND MAY ALLOW FOR SOME DRYING TO TAKE PLACE. THIS HI QUICKLY DEPARTS THU NGT ALLOWING FOR A RETURN FLOW TO DEVELOP INTO WI ON FRI. CANNOT RULE OUT SOME SHWRS OR TSTMS FROM DEVELOPING AS THE WARMER/MORE MOIST AIR MASS TRYING TO RETURN TO THE REGION. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1139 AM CDT FRI AUG 14 2015 VFR CONDITIONS EARLY THIS AFTERNOON WILL GIVE WAY TO SCATTERED THUNDERSTORMS ACROSS THE REGION. THE GREATEST CONCENTRATION OF STORMS SHOULD BE ACROSS NORTHEAST AND EAST-CENTRAL WISCONSIN. SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS AND DROPPING VISIBILITIES INTO THE MVFR/IFR CATEGORY FOR A BRIEF PERIOD OF TIME. THE STORMS SHOULD DIMINISH OR END BY MID TO LATE EVENING. AREAS OF MVFR CONDITIONS ARE EXPECTED LATE TONIGHT DUE TO FOG WITH POCKETS OF IFR OR LOWER CONDITIONS ACROSS PORTIONS OF NORTH-CENTRAL WISCONSIN. ANY FOG SHOULD BURN OFF BY MID-MORNING ON SATURDAY WITH VFR CONDITIONS EXPECTED SATURDAY AFTERNOON AND EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......KALLAS AVIATION.......ECKBERG
Hazardous weather outlook, Aug 14, 11:01 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT FRI AUG 14 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151615- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1101 AM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. A FEW STORMS OVER NORTHEAST WISCONSIN MAY BE CAPABLE OF PRODUCING STRONG GUSTY WINDS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR THUNDERSTORMS RETURN FOR SUNDAY NIGHT INTO MONDAY NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. HOWEVER...SPOTTER ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH... HAIL OVER PEA SIZE AND HEAVY RAINFALL WITH AMOUNTS OVER AN INCH. LMZ521-522-541>543-151615- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1101 AM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING THAT COULD POSE A SIGNIFICANT HAZARD TO BOATERS. STRONG GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. ECKBERG
In the hours before
Special weather statement, Aug 14, 2:58 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CDT FRI AUG 14 2015 WIZ018>021-030-031-073-074-142300- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON- SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 258 PM CDT FRI AUG 14 2015 ...SCATTERED THUNDERSTORMS MOVING ACROSS PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON... AT 250 PM...DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHWEST OF WILLOW RESERVOIR IN ONEIDA COUNTY TO NEAR TOMAHAWK...THEN EAST INTO NORTHERN DOOR COUNTY. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AROUND 20 MPH. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN. WIZ022-142300- DOOR- 258 PM CDT FRI AUG 14 2015 ...SHOWERS AND THUNDERSTORMS MOVING ACROSS DOOR COUNTY THIS AFTERNOON... ...SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS DOOR COUNTY THIS AFTERNOON...FROM BAILEYS HARBOR TO NEAR GILLS ROCK. ADDITIONAL STRONG THUNDERSTORMS WERE ALSO NOTED FROM OCONTO TO NEAR MENOMINEE MICHIGAN. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AROUND 25 MPH. SOME OF THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL. THE SHOWERS AND STORMS WILL GRADUALLY COME TO AN END EARLY THIS EVENING. ECKBERG
Local storm report, Aug 14, 3:18 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 NW ELTON 45.17N 88.87W
08/14/2015 M0.88 INCH LANGLADE WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Aug 14, 3:26 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST SISTER BAY 45.18N 87.11W
08/14/2015 M44 MPH DOOR WI C-MAN STATION
0324 PM HAIL MARINETTE 45.09N 87.61W
08/14/2015 E0.50 INCH MARINETTE WI TRAINED SPOTTER
SLIGHTLY LARGER THAN 1/2 INCH
&&
BERSCHLocal storm report, Aug 14, 3:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 8 N TOMAHAWK 45.58N 89.73W
08/14/2015 M0.50 INCH ONEIDA WI TRAINED SPOTTER
SLIGHTLY LARGER THAN 1/2 INCH
&&
BERSCHSpecial weather statement, Aug 14, 4:37 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CDT FRI AUG 14 2015
WIZ019-142215-
LANGLADE WI-
437 PM CDT FRI AUG 14 2015
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN AND CENTRAL LANGLADE
COUNTY UNTIL 515 PM CDT...
AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PEARSON...OR 13 MILES SOUTHWEST OF CRANDON...MOVING SOUTHEAST AT 35
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PEARSON...ELCHO...POLAR...NEVA...FREEMAN...KEMPSTER...KOEPENICK...
LILY...HOLLISTER...SUMMIT LAKE...BRYANT...PICKEREL AND POST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4547 8915 4547 8894 4546 8892 4538 8892
4538 8871 4536 8868 4528 8868 4512 8897
4534 8932
TIME...MOT...LOC 2136Z 304DEG 31KT 4542 8911
AKLocal storm report, Aug 14, 4:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 W GREEN BAY 44.51N 88.04W
08/14/2015 BROWN WI NWS EMPLOYEE
FEW LARGE TREES AND POWER LINES DOWN, CORNER OF WEST
POINT ROAD AND PACKERLAND AVENUE.
0437 PM TSTM WND GST 3 SW GREEN BAY 44.48N 88.04W
08/14/2015 M62 MPH BROWN WI ASOS
62 MPH WIND GUST AT THE GRB ASOS.
0445 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
08/14/2015 BROWN WI EMERGENCY MNGR
ADDITIONAL REPORTS OF TREES AND POWER LINES DOWN ON THE
WEST SIDE OF GREEN BAY.
&&
AKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:27 PM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 14, 1:43 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Aug 14, 1:45 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 30 min |
| Aug 14, 2:06 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Aug 14, 3:13 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 32 min |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 44 min |
| Aug 14, 3:34 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 26 min |
| Aug 14, 3:35 PM CDT | Special Marine Warning | GRB | 85 min | |
| Aug 14, 3:40 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 25 min |
| Aug 14, 4:11 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Oconto, Outagamie, Shawano | 64 min |
| Aug 14, 4:37 PM CDT | Special Weather Statement | GRB | Langlade | 38 min |
| Aug 14, 4:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago | 24 min |
| Aug 14, 5:32 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 31 min |
| Aug 14, 5:58 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 32 min |
| Aug 14, 6:29 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.